# SDR DL72K982651

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65175176
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C1 LETTER CK, HORIZONTAL TORQUE BOX ANGLE CRACKED AT STA 1273 RT LOWER TORQUE BOX.  REPAIRED PER SRM 53-10-10.
